Telma

Questions and answers on "Telma"

I have been taking Telminorm-40 for last one year upon advice from my doctor now same medicine incidently not available and I must continue my medication. My doctor also beyond recah and wonder if the tablet called Telma - 40 can be taken as alternative for controling my blood pressure. the medicine contains Telmisartan IP

doctor1 MD

you are right it is telmisartan
i am writing some brand available in market, yo can take any medicine
Telminorm (by Ipca company) Telmikind (Mankind), TAZLOC ( usv), telma ( glenmark)

Read Full Thread   Ask a Doctor Now

I developed hypertension a few months ago (range: 155-162/95-105). I am now on Telma 40 once a day. The readings are generally in the range of 140-145/95-100. Should I increase the dosage of Telma? If so, in what way--take 1 Telma 80 tablet once a day in the AM or 2 Telma 40 tablets (morning and evening)? I have no diabetes or cholesterol problems. Thank you.

doctor1 MD

Hi
Your blood pressure is NOT controlled well
You have to increase the medication -
Telma (Telmisartan) can be increased to 80 mg
It can be taken once - over a few days most drugs reach a steady state level/ However, if you are taking other medicine two times, take this twice - just for...

Read Full Thread   Ask a Doctor Now

Hello Doctor,

My dad had a brain haemorrage around 8 years ago and he had a convulsion episode 2 months ago. But after his discharge from the hospital, the doctor has increased his BP tablets from 40 mg to 80 mg. Post discharge, we noticed that he is feeling drowsy most of the time. The doctor has prescribed Telma 80 AM tablets. We are a bit concerned since he has been quiet inactive after discharge. Do you feel that because the doctor prescribed a high dosage for the BP, it is causing heavy drowsiness in case of my Dad. His age is 64 and he is completeley paralysed from the right side. Please advice if BP tablets are causing the drowsiness and inactiveness because pre hospitalization,he was very much active.

doctor1 MD

Hi,
Thank you for contacting Healthcare magic.
The drowsiness in your father's case is more likely to be related to Eptoin, the medicines to prevent further convulsions.
We have an option of changing it to non-sedating medicines such as levetiracetam (keppra or levipil) at a dose of 500 mg twice...

Read Full Thread   Ask a Doctor Now

Recent questions on  Telma

doctor1 MD

I have been taking Telminorm-40 for last one year upon advice from my doctor now same medicine incidently not available and I must continue my medication. My doctor also beyond recah and wonder if the tablet called Telma - 40 can be taken as alternative for controling my blood pressure. the medicine contains Telmisartan IP

doctor1 MD

Hello Doctor, My dad had a brain haemorrage around 8 years ago and he had a convulsion episode 2 months ago. But after his discharge from the hospital, the doctor has increased his BP tablets from 40 mg to 80 mg. Post discharge, we noticed that he...

doctor1 MD

I developed hypertension a few months ago (range: 155-162/95-105). I am now on Telma 40 once a day. The readings are generally in the range of 140-145/95-100. Should I increase the dosage of Telma? If so, in what way--take 1 Telma 80 tablet once a day in the AM or 2 Telma 40 tablets (morning and evening)? I have no diabetes or cholesterol problems. Thank you.

Ask Question
Dr. Andrew Rynne
MD

Hi, I am Dr. Andrew Rynne (Family Physician). I will be guiding you through the process. Please write your question below.

Related Medical Topics